# SDR UPS96220733

- Difficulty date: July 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N920UP
- Make and model: Boeing 727180C
- Aircraft serial: 19873
- System (JASC): 2730 · Elevator Control System
- Part: Return Spring
- Part number: 692149923
- Condition: Corrosion
- Location: Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE SI, ELEVATOR CONTROL CENTERING UNIT RETURN SPRINGS ARE CORRODED.  REMOVED AND REPLACED ELEVATOR CONTROL CENTERING UNIT RETURN SPRINGS PER M/M 27-30-71.
